# SDR SWAA2022101860494

- Difficulty date: October 17, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 50,590 hours, 30,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER EXIT SIGN MISSING DIRECTIONAL ARROW / [01] REMOVED AND REPLACED L-1 DOOR LOWER EXIT SIGN REF AMM 33-51-01;[02] REMOVED AND REPLACED L-1 DOOR LOWER EXIT SIGN REF AMM 33-51-01;[03] INSPECTED
